# SDR HNAA2025121800860

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 46,788 hours, 44,167 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND ATTEMPTING TO RAISE MLG, THE GEAR LEVER WOULD NOT MOVE. RAN QRH AND RETURNED TO FIELD.  R & R RELAYS K0024, K0453, AND K0025 IAW AMM 20-13-02. PERFORMED GEAR SWING IAW AMM 32-30-00. SWUNG GEAR , MULTIPLE TIMES NO DEFECTS NOTED. ACFT OK FOR SERVICE.
